# SDR SWIA202163742

- Difficulty date: October 17, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5700 · Wing Structure
- Part: Nut
- Part number: MS178255
- Condition: Rusted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB GROUND SPOILER IB AND OB MOUNT BOLT NUTS ARE RUSTED      (C-CHECK RO 1/5/2022)    REMOVED AND REPLACED IB AND OB  MOUNT BOLT NUTS ON THE LH OUTBOARD GROUND SPOILER WITH NEW SERVICEABLE NUTS IAW CRJ 200 AMM 27-65-01-000/400-801.  OPS CHECK GOOD AT THIS TIME.
